





Agenda Youth Housing Continuum 4:00 – 5:30 October 14th, 2020

Committee Purpose – To recommend proposed solutions to address the housing needs of young people ages 18-25 in Bernalillo County.

Meeting Purposes:

- 1. To bring all meeting participants up to speed with current information with updates
- 2. To address system gaps and unmet needs with high impact strategies within the first 60 days of meeting

Meeting Participation Principles:

- Past Progress Many diverse, and respected voices have contributed to where we are today.
 - Preparation All background materials, minutes and project updates should be read, prior to meetings.
- Contribution Every voice is elicited, uninterrupted, and heard.
- Distraction Mute cell phones, avoid side-conversations, do not stray off-topic.
- Transparency Acknowledge mistakes, provide upward feedback, seek differing opinions.

Youth Housing Continuum:

You are invited to a Zoom webinar. Topic: Youth Housing Continuum When: Sep 30, 2020 04:00 PM Mountain Time (US and Canada) Every 14 days, until Oct 28, 2020, 3 occurrence(s) Sep 30, 2020 04:00 PM Oct 14, 2020 04:00 PM Oct 28, 2020 04:00 PM Please download and import the following iCalendar (.ics) files to your calendar system. Daily: https://cabq.zoom.us/webinar/tJUpfipqTwvHd3_ovTM4kMa6hze8bgCCocR/ics?icsToken=98tyKuCpqjMrG9OStR6ORowcBoqgdvwtmZYgqcOoxDzNw0HaS73YOpYN-p9F_vz Please click the link below to join the webinar: https://cabq.zoom.us/j/91481177579 Or iPhone one-tap: US: +13462487799,,91481177579# or +16699006833,,91481177579# Or Telephone: Dial(for higher quality, dial a number based on your current location): US: +1 346 248 7799 or +1 669 900 6833 or +1 253 215 8782 or +1 312 626 6799 or +1 646 558 8656 or +1 301 715 8592

Webinar ID: 914 8117 7579

International numbers available: <u>https://cabq.zoom.us/u/axsAD9mwE</u>

Co-Chairs: Quinn Donnay (DFCS), Jennifer Scacco (Bernalillo County), Nasha Torrez (UNM), Assata Zerai (UNM) Timekeeper: Yvette Ammerman

Time:	Individual:	Agenda Items:	Duration:
4:00 - 4:05	Quinn Donnay	1) Welcome and approval of last meeting's minutes	5 mins.
4:05 - 4:10	Quinn Donnay	2) Presentation of report for HCC/HCC general reactions	10 mins.
4:10 - 4:45	Assata Zerai and UNM Research Team	 3) Youth Housing Community Needs Assessment (15-25) a. Presentation and Queries from UNM Research Team 	35 mins.
4:45 - 5:00	Quinn Donnay	 Permanent Supportive Housing vouchers for young people 18-25 with complex behavior health needs a. Review potential criteria that came from email responses 	15 mins.
5:00 - 5:20	Nasha Torrez	 2) UNM/CNM subsidized and specialized student housing a. Continue to flesh out what this would look like 	20 mins.
5:25-5:30	Quinn Donnay and Yvette Ammerman	3) Closing and ReflectionsNext Meeting will be held October 28th, 4:00pm - 5:30pm	5 mins